Resolvent conditions and powers of operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

Resolvent conditions and powers of operators. / Nevanlinna, O.

In: Studia Mathematica, Vol. 145, No. 2, 2001, p. 113-134.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{792e8333c5a746f1b153968148e3b0f8,
title = "Resolvent conditions and powers of operators",
keywords = "meromorphic resolvent, power bounded operators, meromorphic resolvent, power bounded operators, meromorphic resolvent, power bounded operators",
author = "O. Nevanlinna",
year = "2001",
language = "English",
volume = "145",
pages = "113--134",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Resolvent conditions and powers of operators

AU - Nevanlinna, O.

PY - 2001

Y1 - 2001

KW - meromorphic resolvent

KW - power bounded operators

KW - meromorphic resolvent

KW - power bounded operators

KW - meromorphic resolvent

KW - power bounded operators

M3 - Article

VL - 145

SP - 113

EP - 134

JO - Studia Mathematica

T2 - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 2

ER -

ID: 3609982